# SDR ASAA2023040342706

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 23,137 hours, 7,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED L1 DOOR DIFFICULT TO CLOSE, FWD ENTRY LIGHT WOULD NOT GO OUT WITH HANDLE FULLY CLOSED INFLIGHT IN AFT PORTION OF DOOR . ATTEMPTED TO RE-CLOSE DOOR MULTIPLE TIMES , HAPPENED AT LEAST FOUR TIMES. GROUNDED - YES. ADJUSTED THE L1 DOOR GUIDE ARM.  REF B737-900 AMM 52-11-00-820-801. CHECKED L1 DOOR ADJUSTMENT PER AMM 52-11-00-820-801 AND FOUND TO BE WITHIN LIMITS. NO FURTHER ADJUSTMENTS REQUIRED. L1 DOOR TEST GOOD PER AMM 52-11-00-700-804. OPENING FORCE 325, CLOSING FORCE 525. DOOR WARNING LIGHTS OPS CHECK GOOD. (REF ASA LP 60549986) INSPECTED L1 DOOR SWITCHES. NO DEFECTS. ACCOMPLISHED L1 DOOR WARNING SWITCH S199 & S1147 ADJUSTMENT CHECK AND FOUND TO BE WITHIN LIMITS. ACCOMPLISHED L1 DOOR SWITCH TEST PER AMM 52-71-11-710-801 & 52-71-11-710-802. OPS CHECK GOOD.
